Jump to content

dtm

Platinum Member
  • Posts

    269
  • Joined

  • Last visited

Profile Information

  • Gender
    Other

dtm's Achievements

Advanced Member

Advanced Member (5/9)

2

Reputation

  1. Trace

    I hope you had a fantastic day :)

  2. I experienced short term memory loss within a week of commencing Efexor, along with an inability to concentrate. The higher my dose went, the worse it became. I'm down to 75mg now, and it's still present, although nowhere near as bad as it once was. Yes, the lack of sleep will definitely affect this, but I'm sure that the Efexor is playing a part here. One of the drawbacks, I'm afraid.
  3. My pdoc prescribed Solian for me a couple of days ago, as a mood stabilizer. I'm diagnosed bipolar type II. I've been trying to find reports from people on their experiences with it, but I guess cos it's not approved for use in North America, I'm finding it difficult. I'd appreciate anyone sharing any experience they might have had with this one. Thanks Dan PS - I guess I should add that I'm on 100mg per day.
  4. Hey DG

    Just wanted to wish you a Happy Birthday! Hope you are having a wonderful day.

    xx Dan :)

  5. hey Paul How long you been on the current dose? Long enough for you to think that this might be right for you? I'm not sure that any AD is gonna be able to guarantee you won't have bad spells, so if they're few and far between, and you actually are starting to feel better, maybe you should stick with it for a while longer. I would still definitely discuss it with the pdoc, tho. Maybe ask him what he would suggest as an alternative. Doesn't mean you have to go with it. Cheers Dan
  6. I tried to drop 75 mg from my 225 dose and was unable to do it. How long did it take for the mental effects you mentioned to subside. Are you going to drop another 75 mg? I am curious because I would love to get off of these meds but haven't been successful so far. Thank you. Michelle Hi Michelle I didn't hang in there long enough to find out. I was totally suicidal, and after three days of fighting the urge to end it all, I called my psychiatrist. He said to go straight back up again, which I did. I'm now doing it a little more slowly. I'm taking about 1/3 out of a 75mg capsule per day. It's much less extreme, although I seem to have more physical symptoms this time, the main one being brain shivers. I feel low, but it's bearable, so I think I'll take another 1/3 out next week. I so want off this drug. Dan
  7. hi L Theoretically, it should take your system around four days to adjust to a new dose, which is why they stress that you should never have more than one increase within that time. So it's unusual that you should have that kind of a reaction two weeks after an increase. That said, I recently decreased my Efexor dose by 75mg, and it took two weeks for the full effect of the decrease to hit me (suicidal depression). I would definitely talk to a professional if these side effects don't disappear within a day. The worsening of the agitation and mental debility you speak of would be particularly worrying. Hope you get this sorted soon Cheers Dan
  8. Good luck with your recovery. Please let us know how you're going. All the best to you Dan
  9. hi insaneklown There are a couple of new replies to your query in the Efexor Forum Cheers Dan
  10. Hey chel I wish you all the luck in the world. Hopefully, the withdrawal will be a smooth one for you. I had no physical symptoms at all when I dropped 75mg from my 225mg dose a few weeks ago, but the mental side effects were extreme, to say the least. Hopefully, yours won't be so bad (I'm bipolar II, so that may have been a factor). If this happens to you, it helps to remember that it's the meds that are causing it. It might help you to weather it better. Please let us know how you're doing. Good luck Dan
  11. Hi insaneklown I'm currently on 225mg Efexor and 100mg Seroquel. Have been for about two weeks. The Seroquel has no negative effects on the AD for me at all. In fact, it seems to have stabilized my mood somewhat. It has the added bonus of almost completely alleviating my anxiety, which is great. The only drawback in the grogginess in the mornings for me. I wouldn't stop taking the Seroquel, unless you can persuade your doctor to prescribe something in its place. Cheers Dan
  12. hi ilikemusic Music does the same thing to me - goosebumps and all that, and it can greatly enhance or ruin my mood. I don't think there's anything unusual about that. Some people are more susceptible to music than others, and some people are more aware of their susceptibility than others (if that makes any sense?). Glad you have something like music to lose yourself in, when the need arises. Cheers Dan
  13. I don't get the dreams, oddly enough. I seem to be the only one that doesn't. When I have an upswing, I usually start off really hyper. That's always an indication that one's about to start for me. Usually within an hour or so, I'm feeling fantastic. Really optimistic, more confident (I have social anxiety, so that's a big thing for me), and lots of energy. I don't sleep much, but I do sleep. I find that it's difficult to think about anything that doesn't take my interest, but I can quite happily work away at something if I'm into it. On a downswing, I get suicidal. Really bad. Lots of crying, total loss of anything remotely resembling hope. I tend to sleep more, which is a blessing when I'm feeling like that. I've just been put on Seroquel. I'm supposed to start tonight, but I'm holding off, cos I don't want to sleep at the moment. Hope you manage to get some sleep soon. You'll end up psychotic soon if you don't. Cheers Dan
  14. dtm

    Doug

    Please don't despair. You are one of the sweetest, kindest, funniest, most lovable people I've met in my lifetime. You have so much to offer. Please believe in yourself. I believe in you. I always will.

    I love you

    Dan

×
×
  • Create New...